please help me, my friend is a heroin addict and day before yesterday decided to quit, we went to a methadone clinic the last two nights but other than that it's cold turkey. This morning he started vomiting blood. He used to smoke the Heroin and sometimes K (horse tranquilisers) so he has been coughing really badly too i don't know if that triggered it? It hasn't happened again but it was quite a lot of blood and I'm really worried. We can't go to the hospital cos he spent the last of it on a hit friday morning. His lungs and chest feel really tight and his muscles and bones ache (i know theses are typical reactions to comming off H) ..but is there anything i can do to relieve the pain? i get payed tomorrow so I'll take him to the hospital but we're in Hong Kong so any advice would make me feel a bit more at ease.
This site has been very informative and a great help to many i'm sure
take care and God bless
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?